BROWSE

Related Scientist

Kaufmann Sacchetto, Lucas's photo.

Kaufmann Sacchetto, Lucas
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Products of random matrices: a dynamical point of view

Cited 0 time in webofscience Cited 0 time in scopus
19 Viewed 0 Downloaded
Title
Products of random matrices: a dynamical point of view
Author(s)
Tien-Cuong Dinh; Lucas Kaufmann; Wu, Hao
Publication Date
2021
Journal
PURE AND APPLIED MATHEMATICS QUARTERLY, v.17, no.3, pp.933 - 969
Publisher
INT PRESS BOSTON, INC
Abstract
We study products of random matrices in SL2(C) from the point of view of holomorphic dynamics. For non-elementary measures with finite first moment we obtain the exponential convergence towards the stationary measure in Sobolev norm. As a consequence we obtain the exponentially fast equidistribution of forward images of points towards the stationary measure. We also give a new proof of the Central Limit Theorem for the norm cocycle under a second moment condition, originally due to Benoist-Quint, and obtain some general regularity results for stationary measures.
URI
https://pr.ibs.re.kr/handle/8788114/10153
DOI
10.4310/PAMQ.2021.v17.n3.a4
ISSN
1558-8599
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse